MathSciNet Relay Station
MathSciNet bibliographic data
MR2799078 93D05 (39A06 39A30 93C55)
Shao, Hanyong; Han, Qing-Long New stability criteria for linear discrete-time systems with interval-like time-varying delays. IEEE Trans. Automat. Control 56 (2011), no. 3, 619–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement